SHARE Ovarian Cancer Support
1,143 members384 posts

Taxol/Avastin side effects?

Hi, I just had my 3rd treatment since recurrence on Thursday. I am receiving Taxol and Avastin on a weekly basis with Avastin happening on every other week. I have a big blister on each foot between the pads. I never had this with Carboplatin/Taxol. I also feel like my lips are tingly. Have any of you had these effects and what did you do for the blisters? The port is working well! Thanks, Kim

3 Replies
oldestnewest

I use domeboro for burns, esp. chemical burns, bruises, bug bites. I've recommended it to lots of people and they were all very happy with results. I first found out about it when son was 1 yr. old, now 47. He had chemical burn from cream for impatego. You find it in aisle with BenGay. If not there some drug stores keep it behind counter [shoplifting]. It runs about $15 but there are 12 packets and you only use 1 packet at a time [even less] read directions. As usual check with your doctor. Most doctors don't know about it as it is an old topical solution. Some have told me they were going to research it. Hope this helps. All the best, Eileen

Reply

No , but avastin caused me to have high blood pressure. I have neuropathy which my doctor said was probably from previous drugs...Carboplatin/taxol, which I had previously. Maybe that what caused your blisters. Hope that gets better, can't be to comfortable.

Reply

Also, the tingling could be

Neuropathy. Carbolatin/

Taxol caused that , I understand. I developed

Neuropathy. High blood pressure from avastin.

Good luck.

Reply

You may also like...